Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Trapezius

Isotretinoin (Accutane) effects to hormones and androgen receptors

Recommended Posts

Isotretinoin has been shown do decrease many hormones; test, dht, hgh, igf-1, T3, T4 and so on. I have follow up information of only thyroid hormones T3 and T4 and they seem to come back to normal after discontinuing the drug. Have you found studies that show testosterone, dht and growth hormone follow up after discontinuing?

And then to more worrying thing, androgen receptor decrease. One study found that there is 2.6 fold decrease in skin androgen receptors. I've not found a study that mentions what happens to androgen receptors elsewhere in body. And what happens after drug intake is stopped. Do you guys know any studies that examine these things?

If you have that significant decrease of androgen receptors elsewhere too combined with decrease of test and dht. It is no wonder that there is libido problems and other sexual dysfunction, depression.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×